MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 CONNECT,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 CONNECT,US
Model Number TC200US
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer will not return the device to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint id: (b)(4).
 
Event or Problem Description
It was reported that during a sinus diagnostic endoscopy procedure (case date unknown), image on the monitor and smartscreen flickered.They were able to complete the procedure without any patient impact.Cross reference mdr: 2027009-2025-00794.
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: there was no problem with the device.A different device of customer's was determined to be the cause of the issue (flickering).This event is filed under internal complaint id (b)(4).Cross reference complaint id: (b)(4).

Brand Name
CCU,MODULAR,IMAGE1 CONNECT,US
Common Device Name
CCU,MODULAR,IMAGE1 CONNECT,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22012522
Report Number2027009-2025-00793
Device Sequence Number5228273
Product Code FET
UDI-Device Identifier04048551356586
UDI-Public04048551356586
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC200US
Device Catalogue NumberTC200US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown